# SDR UPS803903

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3619451
- Condition: Cracked
- Location: Fs 812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND BELT FRAME END FITTING CRACKED AT F.S. 812, LONGERON 21R.  REPAIRED FITTING PER SRM 51-1-20D.
